# SDR ASAA9580075

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fs 588
- Part time: 28,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROSION WAS FOUND ON MANUFACTURE SPLICE CHANNEL AT Y588, LONGERON 28L.  REMOVED AND REPLACED MANUFACTURE SPLICE CHANNEL IAW DC-9 SRM 51-10-03, PG 15, 53-01, PG 5, 51-10-04, PG 4A, 51-30-05, PG 1.  (W)
